# SDR UALA2010082603149

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 36,914 hours, 8,185 cycles
- Engine: Pwa PW4084
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15257
- Part serial: 1697
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD REVERSER HALF LEAKING HYD FLUID BOTTOM OF COWL AT SLEEVE SPLIT. OPERATED NR 2 ENG REVERSER SEVERAL TIMES AND PRESSURIZED HYD.  ALL REVERSER ACTUATORS DID NOT LEAK.  AFTER 15MIN OF NO HYD, LWR INBD ACTUATOR STARTED LEAKING 16 DROPS MIN. REPLACE NR 2 LT REVERSER SLEEVE LOWER LOCKING ACTUATOR. SYS OPERATED NORMAL WITH NO LEAKS NOTED.
